# SDR C2XA05IA054

- Difficulty date: April 18, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 9,472 hours, 8,206 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Relay
- Part number: CS500060D4A
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE NR 3 PITOT INOPERATIVE WHILE CLIMBING THROUGH CLOUDS, AND THE COCKPIT FILLED WITH SMOKE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE CURRENT SENSING RELAY (K0057) FOR THE NUMBER THREE PITOT PROBE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  NOTE: THIS PART IS NOT SERIALIZED AND TIMES ARE NOT AVAILABLE.
